Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
Is your vision affected? Do you have any other physical symptoms?
I don't have any other symptoms. My vision has been slightly affected. I do not use drugs. I wear contacts. I use visine on a regular basis. I tend to have dry eyes in the mornings. I did handle hot sauce and experienced stinging when I put my contacts in, but that went away.
Have you used any eye drops recently or any OTC med for nausea, dizziness etc? These can all cause your pupil to dilate.
I use visine on a regular basis.
Visine can dilate your pupil if used a lot.
I have used viagra recently, but no other medications.
I bet that you either have what is known as physiologic anisocoria, which is when one pupil it slightly larger then the other, or it is from the use of the visine.
Nope. Viagra doesn't cause you pupil to dilate.
How long could this last?
if it is from visine, about 4 to 6 hours.
if it is physiologic anisocoria, it will come and go with no set schedule.
Have a good day.